# SDR SWIA2019122747321

- Difficulty date: November 16, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N879AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7600
- Aircraft time: 39,450 hours, 36,470 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR INTERCOSTAL BETWEEN STGR 17L TO 16L AT F.S. 310 IS CORRODED.  REMOVED&REPLACED PAX DOOR INTERCOSTAL AT STR16 BETWEEN F.S. 295-F.S.310L IAW CRJ 200 SRM COMPLETED AND FORM 337 ATTACHED PART FOR PART REPLACEMENT NO WT CHANGE
